# SDR SWIA202266141

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 46,969 hours, 30,557 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAINT BURNT RUBBER SMELL COMING THROUGH FO VENT, FA REPORTS SAME SMELL IN FIRST CLASS   (FLIGHT #3196 FILED CLOSED)   UPON ARRIVAL TALKED WITH FLIGHT CREW AND VERIFIED FAINT SMELL TO COME FROM FO VENT AND MOMENTARILY LASTED A COUPLE OF MINUTES. CYCLED BOTH PACKS OFF AND ON. INSPECTED DUCTING AROUND BOTH PACKS AND IN AVIONICS BAY IN REFERENCE TO AMM 21-51-00 WITH NO DEFECTS NOTED. LET PACKS RUN AND COULD NOT DUPLICATE SMELL IN THE FLIGHT DECK OR THE CABIN. AIRCRAFT OK FOR CONTINUED SERVICE.
